Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Taking tamiflu and AMOX TR-k CLV for flu b. Rust colored stools, is this a side effect of medicine ?

I have been diagnosed with flu b. Taking tamiflu and AMOX TR-k CLV and have had rust colored stools. Is this a side affect from meds?
Asked On : Fri, 1 Apr 2011
Answers:  2 Views:  393
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
it may be the gastroenteric bleeding which giving rusty colour to stool. consult a surgeon or gastroenterolgist to clear all these doubts.
Answered: Sat, 30 Apr 2011
I find this answer helpful
General & Family Physician Dr. Mohammed Tauseef's  Response
Hi, Welcome to HealthcareMagic Forum.
It is not a side effect of these medicines. You may be having Diverticulitis or Internal Hemorrhoids which are bleeding. You need to get yourself examined by a General Surgeon to rule these out. These are not life threatening, you an just relax and consult a Surgeon at the earliest.
Wish you Good Health, Take Care.
Answered: Fri, 1 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor